# SDR IPXA2023081793951

- Difficulty date: July 18, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N162UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0851
- Aircraft time: 23,170 hours, 13,852 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: R5307007120600
- Part serial: NA
- Condition: Corroded
- Location: Mcd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C*** MAJOR REPAIR *** L/H MAIN CARGO COMP FLOOR TRACKS HAS CORROSION AT FR 79 LBL 0-60.REPAIRED PER RCD 278284.
